# SDR GLBA96135

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drain Line
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - RIGHT POWER LEVER HANGS UP DURING TAKEOFF.  MAINTENANCE FOUND LOOSE DRAIN LINE CAUSING LINKAGE TO HANG-UP.  SECURED LINE AND OPS GOOD.  (M0
